MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SP72 SINGLE LUMEN SUCTIONPRO; CATHETERS, SUCTION, TRACHEOBRONCHIAL

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX SP72 SINGLE LUMEN SUCTIONPRO; CATHETERS, SUCTION, TRACHEOBRONCHIAL
Catalog Number Z110N-14
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there were several cracks on the device that caused leaks.There was no patient injury.There was no medical intervention required.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
One photograph of the reported device was received for investigation.The reported issue was confirmed in the photograph, which demonstrated a crack in the device that could result in leakage.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The investigation could not identify a root cause for the observed crack.Trend information will continue to be monitored.

Brand Name
PORTEX SP72 SINGLE LUMEN SUCTIONPRO
Common Device Name
CATHETERS, SUCTION, TRACHEOBRONCHIAL
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20925617
Report Number9617604-2024-00933
Device Sequence Number5105731
Product Code BSY
UDI-Device Identifier15019315058868
UDI-Public(01)15019315058868(17)240617(10)4144240
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2024
Device Catalogue NumberZ110N-14
Device Lot Number4144240
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by Manufacturer01/13/2025
Initial Report FDA Received Date12/13/2024
Supplement Report FDA Received Date02/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown